# SDR DALA2022062304413

- Difficulty date: September 18, 2021
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 ON WALKAROUND, FOUND DENT 5.25 FEET OUTBD OF FUSELAGE AND LOCATED ON RT HORIZONTAL STAB. CORRECTIVE ACTION: DENT WAS REPAIRED WITH NRC 00081 AND B757-200 SRM 51-70-10-2R PROCEDURE REPAIRS GENERAL AND B757 -200 SRM 55-10-01-1A. (7528756)
